# SDR 2008UALA02412

- Difficulty date: April 24, 2008
- Submitted: April 24, 2008
- Operation: Air carrier
- Aircraft: N433UA
- Make and model: Airbus A320-232
- Aircraft serial: 589
- Aircraft time: 41,686 hours, 14,849 cycles
- Engine: Iae V2527A5
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Contactor
- Condition: Broken
- Location: Elec Gen
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY ELECTRICAL GENERATING SYSTEM FAILS OPS TEST.  FOUND CONTACTOR RELAY BASE BROKEN.  REPLACED TRANSFORMER AND CONTACTOR BASE, ALL TESTS ARE NORMAL.
